# SDR UIEA2014050600168

- Difficulty date: May 5, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 85,369 hours, 15,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING SKIN, LT FUSELAGE SKIN CHAFING STATION 2610, WL 265 & NBSP.  REPAIRED THE CHAFING AREA IAW SRM 53-00-01 REPAIR 6 FIG 201 REV 89 & NBSP.
